# SDR GTIA2022062736495

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 6,575 hours, 2,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MDDR 31019 "ON FAP DOOR R1 READS CHECK DOOR PRESSURE"-SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK GOOD. THIS CLEARS MDDR 31019. PLACARD REMOVED MOC NOTIFIED
